Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

380 Publications

2022 | Preprint | LibreCat-ID: 29236 | OA
R. McLachlan and C. Offen, “Backward error analysis for conjugate symplectic methods.” 2022.
LibreCat | Files available

2022 | Journal Article | LibreCat-ID: 23382 | OA
C. Offen and S. Ober-Blöbaum, “Symplectic integration of learned Hamiltonian systems,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 32(1), 2022, doi: 10.1063/5.0065913.
LibreCat | Files available | DOI | Download (ext.) | arXiv

2022 | Preprint | LibreCat-ID: 29673 | OA
S. Klus, F. Nüske, and S. Peitz, “Koopman analysis of quantum systems,” arXiv:2201.12062. 2022.
LibreCat | Download (ext.) | arXiv

2022 | Book Chapter | LibreCat-ID: 16296 | OA
S. Banholzer, B. Gebken, M. Dellnitz, S. Peitz, and S. Volkwein, “ROM-Based Multiobjective Optimization of Elliptic PDEs via Numerical Continuation,” in Non-Smooth and Complementarity-Based Distributed Parameter Systems, H. Michael, H. Roland, K. Christian, U. Michael, and U. Stefan, Eds. Cham: Springer, 2022, pp. 43–76.
LibreCat | DOI | Download (ext.)

2022 | Book Chapter | LibreCat-ID: 30294
S. Peitz, M. Dellnitz, and S. Bannenberg, “Efficient Virtual Design and Testing of Autonomous Vehicles,” in German Success Stories in Industrial Mathematics, vol. 35, H. G. Bock, K.-H. Küfer, P. Maas, A. Milde, and V. Schulz, Eds. Cham: Springer International Publishing, 2022.
LibreCat | DOI

2022 | Journal Article | LibreCat-ID: 30490
J. Cresson, F. Jiménez, and S. Ober-Blöbaum, “Continuous and discrete Noether’s fractional conserved quantities for restricted calculus of variations,” AIMS, vol. 14(1), pp. 57–89, 2022.

2022 | Conference Paper | LibreCat-ID: 30733
N. Vertovec, S. Ober-Blöbaum, and K. Margellos, “Verification of safety critical control policies using kernel methods,” presented at the 2022 European Control Conference, London, 2022.

2022 | Journal Article | LibreCat-ID: 30861
J.-B. Caillau, W. Djema, J.-L. Gouzé, S. Maslovskaya, and J.-B. Pomet, “Turnpike Property in Optimal Microbial Metabolite Production,” Journal of Optimization Theory and Applications, 2022, doi: 10.1007/s10957-022-02023-0.
LibreCat | DOI

2022 | Preprint | LibreCat-ID: 31057
P. Schütte, S. Barkhofen, and T. Weich, “Semiclassical Formulae For Wigner Distributions.” 2022.
LibreCat | arXiv

2022 | Preprint | LibreCat-ID: 19941 | OA
R. I. McLachlan and C. Offen, “Backward error analysis for variational discretisations of partial  differential equations,” Journal of Geometric Mechanics. AIMS.
LibreCat | Files available | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed